# SDR HALA0700561

- Difficulty date: December 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,678 hours, 12,678 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 285T0015116
- Part serial: 000412
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG "AILERON LOCKOUT" ILLUMINATED AT 9000 FT ON DESCENT, DECREASING AIRSPEED THRU 240 KTS DISAPPEARED AT 220 KTS AS A/S DECREASED THRU 6000 ALT DID NOT REAPPEAR THRU LANDING.  REPLACED SAM PER AMM 27-09-00.  PERFORMED TEST AMM 27-11-00.  OK PERFORMED MCDP TEST 65 OK.  GND CHECK NR 1 AND 2 ADC OK.  OK FOR SERVICE.
